• - Session times are Korea Standard Time (UTC/GMT+9). Please click the Time Zone Converter button and check your local time.
  • - The program is as of April 21, 2022, and subject to change.
  • - If you click the session code, it will lead you to details of the scientific programs.
  • - We will notify you later about the details of the poster/oral presentation.
  • Program at a Glance
  • September 1 (THU)
  • September 2 (FRI)

Session Codes: PL: Plenary Lecture, SS: Scientific Symposium JS: Joint Symposium, OM: Oncology Multi-Disciplinary Symposium,
ES: Education Session, SP: Special Symposium, LS: Luncheon Symposium, SL: Satellite Symposium, OD: Oral Discussion

Date September 1 (THU)
Time Room A Room B Room C Room D
08:40-09:00 Opening Ceremony  
09:00-10:30 JS1
ASCO/KSMO
Joint Symposium
(09:00-10:15)
SS1 SS2 SL1
(09:00-09:40)

SL2
(09:50-10:30)

Break
10:30-10:50 Break
10:50-11:30 PL1
Drug screening and oncology drug discovery
11:30-12:10 LS1
LS2
12:10-12:40 Break
12:40-14:10 SS3 SS4 SL3
(12:40-13:20)

SL4
(12:40-13:20)

SL5
(13:30-14:10)

SL6
(13:30-14:10)

14:10-14:30 Break
14:30-15:30 JS2
KSSO/KSMO
Joint Symposium
ES1KOR OM1KOR OD1
15:30-15:50 Break
15:50-17:20 SS5 JS3
JSMO/KSMO
Joint Symposium
SS6 SL7
(15:50-16:30)

SL8
(16:40-17:20)

17:20-18:00 PL2
AI based precision medicine
Date September 2 (FRI)
Time Room A Room B Room C Room D
08:00-08:40 OM2 SL9

SL10

SL11

08:40-09:00 Break
09:00-09:40 PL3
Mechanism-based biomarkers for PD-1 blockade in cancer therapy
09:40-10:00 Break
10:00-11:30 JS4
ASCO/KSMO
Joint Symposium
(10:00-11:15)
JS5
KOSRO/KSMO
Joint Symposium
SS7 SL12
(10:00-10:40)

SL13
(10:50-11:30)

Break
11:30-12:10 LS3
LS4
12:10-12:40 Break
12:40-14:10 JS6
KCSG/KSMO
Joint Symposium
SP1
(12:40-14:00)
ES2
(12:40-14:00) KOR
SL14
(12:40-13:20)

SL15
(13:20-14:00)

Break Break
14:10-14:20 Break
14:20-15:00 PL4
Exploiting the DNA damage response pathway in cancer therapy
15:00-16:30 JS7
KSP/KSMO
Joint Symposium
SS8 JS8
ESMO/KSMO
Joint Symposium
SS9
(15:00-16:15)
16:30-16:40 Break
16:40-17:40 JS9
KSR/KSMO
Joint Symposium
ES3
KOR
OD2 SL16
(16:40-17:20)

17:40-18:00 Closing & Awards Ceremony
Time Room A Room B Room C Room D
08:40-09:00 Opening Ceremony  
09:00-10:30 ASCO/KSMO
Joint Symposium 1

(09:00-10:15)
Application of precision medicine in rare cancers: Approaching genetic landscape into rare cancers
Scientific Symposium 1
Tissue-agnostic therapeutics
Scientific Symposium 2
Proteomics & epigenomics – Updates, clinical application, clinical trial
Satellite Symposium 1
(09:00-09:40)
Satellite Symposium 2
(09:50-10:30)
Break (35 min.)
10:30-10:50 Break (20 min.)
10:50-11:30 Plenary Lecture 1
Drug screening and oncology drug discovery
11:30-12:10 Luncheon Symposium 1
Luncheon Symposium 2
12:10-12:40 Break (30min.)
12:40-14:10 Scientific Symposium 3
Up to date knowledge of GU cancer
Scientific Symposium 4
Big data & AI: Cancer genome & diagnosis
Satellite Symposium 3
(12:40-13:20)
Satellite Symposium 4
(12:40-13:20)
Satellite Symposium 5
(13:30-14:10)
Satellite Symposium 6
(13:30-14:10)
14:10-14:30 Break (20min.)
14:30-15:30 KSSO/KSMO
Joint Symposium 2

Current issue & critical tip in MDT trial
Multidisciplinary Oncology Team Education Session 1
Cancer associated complication management KOR
Oncology Multi-Disciplinary
Symposium 1

How to interpret BRCAs and beyond BRCAs gene mutations and how to manage cancer patients with those mutations KOR
Oral Discussion 1
(14:30-15:30)
15:30-15:50 Break (20min.)
15:50-17:20 Scientific Symposium 5
New horizons of clinical immuno-oncology in early-stage cancer
JSMO/KSMO
Joint Symposium 3

Pharmacogenomics of targeted therapy and IO in Korea and Japan
Scientific Symposium 6
Clinical genomics
Satellite Symposium 7
(15:50-16:30)
Satellite Symposium 8
(16:40-17:20)
17:20-18:00 Plenary Lecture 2
AI based precision medicine
Time Room A Room B Room C Room D
08:00-08:40 Oncology Multi-Disciplinary
Symposium 2

Things to know for resectable
UGI cancer management
Satellite Symposium 9
Satellite Symposium 10
Satellite Symposium 11
08:40-09:00 Break (20min.)
09:00-09:40 Plenary Lecture 3
Mechanism-based biomarkers for PD-1 blockade in cancer therapy
09:40-10:00 Break (20 min.)
10:00-11:30 ASCO/KSMO
Joint Symposium 4

(10:00-11:15)
Hereditary cancers:
Diagnosis, management, and clinical trials
KOSRO/KSMO
Joint Symposium 5

Advance in radiotherapy and
clinical application
Scientific Symposium 7
Diffuse large B-cell lymphoma
Satellite Symposium 12
(10:00-10:40)
Satellite Symposium 13
(10:50-11:30)
Break (15 min.)
11:30-12:10 Luncheon Symposium 3
Luncheon Symposium 4
12:10-12:40 Break (30 min.)
12:40-14:10 KCSG/KSMO
Joint Symposium 6

New trends in clinical trials
Special Symposium 1
(12:40-14:00)
Incorporating nuclear medicine theranostic approaches for cancer management
Multidisciplinary Oncology
Team Education Session 2

(12:40-14:00)
ABCs of precision medicine
(For beginners of precision medicine) KOR
Satellite Symposium 14
(12:40-13:20)
Satellite Symposium 15
(13:20-14:00)
Break (20 min.) Break (20 min.)
14:10-14:20 Break (10 min.)
14:20-15:00 Plenary Lecture 4
Exploiting the DNA damage response pathway in cancer therapy
15:00-16:30 KSP/KSMO
Joint Symposium 7

Digital pathology & AI
Scientific Symposium 8
Esophageal squamous cell carcinoma
ESMO/KSMO
Joint Symposium 8

Recent progress of precision medicine using genomic landscape in cooperation with agnostic approach
Scientific Symposium 9
Clinical development of
radioligand therapy (RLT)
16:30-16:40 Break (10 min.)
16:40-17:40 KSR/KSMO
Joint Symposium 9

Machine learning tech in
diagnostic radiology
Multidisciplinary Oncology
Team Education Session 3

Familial cancer- Diagnosis,
education, care KOR
Oral Discussion 2
Satellite Symposium 16
(16:40-17:20)
17:40-18:00 Closing & Awards Ceremony